首页
学术期刊
论文检测
AIGC检测
热点
更多
数据
SOME SUBSETS OF THE SYMMETRIC GROUPS-G2N CONSISTING OF 2N-1 DISCORDANT INVOLUTIONS WITHOUT SINGLE POINT CYCLES - AUTOMORPHISM GROUP - UNICITY OF GENUS
被引:0
作者
:
LENTIN, A
论文数:
0
引用数:
0
h-index:
0
LENTIN, A
机构
:
来源
:
COMPTES RENDUS HEBDOMADAIRES DES SEANCES DE L ACADEMIE DES SCIENCES SERIE A
|
1979年
/ 289卷
/ 12期
关键词
:
D O I
:
暂无
中图分类号
:
O [数理科学和化学];
P [天文学、地球科学];
Q [生物科学];
N [自然科学总论];
学科分类号
:
07 ;
0710 ;
09 ;
摘要
:
引用
收藏
页码:591 / 593
页数:3
相关论文
共 1 条
[1]
LENTIN A, 1979, CR ACAD SCI A MATH, V289, P559
←
1
→
共 1 条
[1]
LENTIN A, 1979, CR ACAD SCI A MATH, V289, P559
←
1
→